# SDR GTIA2025042138866

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 16,699 hours, 7,087 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING SHORT FINAL AFT F/A REPORTED DIRTY SOCK SMELL RETURNED. PACK 2 WAS ACTIVE PACK 1 DEFERRED. DESCRIPTION OF ODOR/FUMES: TEMPORARY, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. AFT CABIN/GALLEY(LAV). NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED APU COMPARTMENT STEAM CLEANING IAW TC TI 4900-1906.REF TSM 05-50-00.APU VERIFIED NO LEAKS,PER CONDITIONED AC WITH APU & ENG 1 & 2.NO SMELL.ISOLATED PACKS 1&2.NO SMELL NOTED.R/R CARTRIDGE FILTERS IAW AMM 21-21-41.A/C OK FOR SVC IAW AMM 21-26-00,49-00-72-00-00
